# SDR CALA2015020293050

- Difficulty date: January 31, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N404UA
- Make and model: Airbus A320-232
- Aircraft serial: 450
- Aircraft time: 70,466 hours, 26,217 cycles
- Engine: Iae V2527A5
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Saturated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR UPPER SKIN HAD 2 WATER FINDINGS FROM THERMOGRAPHY INSPECTION.  102.5 INCHES FROM INBD END & 4 INCHES FROM TE.  74 INCHES FROM INBD END & 4.5 INCHES FROM TE.  BOTH AREAS REPAIRED IAW SRM 55-21-11 REPAIR PGS 234 - 236 FIG 205.  REPAIR AREAS WERE BETWEEN 1.55 & 23.25 SQ INCHES.  FOG 205 REFERS TO SRI 55-21-11-2-002-00 PARA 3B TABLE 203 TO REINSPECT AT 60000C OR 120000T FROM COMPONENT DELIVERY.
